RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Tarakanov, Valerii Evgen'evich
(1934–2013)

Total publications: 40 (39)
in MathSciNet: 33 (32)
in zbMATH: 28 (28)
in Web of Science: 17 (17)
in Scopus: 17 (17)
Cited articles: 27
Citations in Math-Net.Ru: 69
Citations in MathSciNet: 55
Citations in Web of Science: 23
Citations in Scopus: 14

Number of views:
This page:2048
Abstract pages:9683
Full texts:2922
References:662
Senior Researcher
Doctor of physico-mathematical sciences (1983)
Birth date: 13.03.1934

Subject:

Extremal and enumeration problems of combinatorcial analysis and graph theory. Finite algebraic structures.

   
Main publications:
  1. V. E. Tarakanov, “On an approach to the solution of the discrete logarithm problem by means of rational approximations”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 301–313  mathnet
  2. V. E. Tarakanov, “Divisibility properties of points on elliptic curves over finite field”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 243–258  mathnet
  3. V. N. Sachkov, V. E. Tarakanov, Combinatorics of nonnegative matrices, Progress in Theoretical and Applied Discrete Mathematics, 2, TVP, Moscow, 2000 , 448 pp. (in Russian)  mathscinet
  4. V. E. Tarakanov, Combinatorial problems and $(0,1)$-matrices, Problems of Science and Technological Progress, “Nauka”, Moscow, 1985 , 192 pp. (Russian)  mathscinet
  5. V. E. Tarakanov, “Maximum height of arbitrary classes of $(0,1)$-matrices and some of its applications”, Math. USSR-Sb., 21:3 (1973), 467–484  mathnet  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person11182
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:tarakanov.v-e
https://mathscinet.ams.org/mathscinet/MRAuthorID/207591
http://elibrary.ru/author_items.asp?authorid=5323

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2013
1. V. E. Tarakanov, A. M. Zubkov, “Cycle structure of power mappings in a residue classes ring”, Discrete Math. Appl., 23:3-4 (2013), 273–298  mathnet  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 1)

   2010
2. V. E. Tarakanov, “On the convergence of iterations for a method of solution of discrete logarithm representation problem by means of rational approximations”, Mat. Vopr. Kriptogr., 1:4 (2010), 111–125  mathnet  crossref  elib
3. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010), 3–4  mathnet  crossref  mathscinet  elib

   2009
4. V. E. Tarakanov, R. A. Zatorskii, “A Relationship between Determinants and Permanents”, Math. Notes, 85:2 (2009), 267–273  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)

   2008
5. V. E. Tarakanov, “To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation”, Tr. Diskr. Mat., 11, no. 2, Fizmatlit, Moscow, 2008, 192–206  mathnet

   2007
6. V. E. Tarakanov, “Some Remarks on Arithmetical Properties of Recursive Sequences on Elliptic Curves over a Finite Field”, Math. Notes, 82:6 (2007), 836–842  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
7. V. E. Tarakanov, “On an approach to the solution of the discrete logarithm problem by means of rational approximations”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 301–313  mathnet

   2006
8. V. E. Tarakanov, “Linear recurrent sequences on elliptic curves an their application in cryptography”, Tr. Diskr. Mat., 9, Gelios APB, Moscow, 2006, 340–356  mathnet

   2004
9. V. E. Tarakanov, “New Series of Rational Approximations and Some of Their Applications”, Math. Notes, 76:2 (2004), 219–237  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   2003
10. V. E. Tarakanov, “An Application of the Gauss Lemma to the Study of Pseudorandom Sequences Based on Quadratic Residues”, Math. Notes, 73:4 (2003), 562–570  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2002
11. V. N. Sachkov, V. E. Tarakanov, Combinatorics of nonnegative matrices, Translations of Mathematical Monographs, 213, American Mathematical Society, Providence, RI, 2002 , x+269 pp.  mathscinet  zmath
12. V. E. Tarakanov, “On the automorphism groups of generalized de Bruijn graphs”, Tr. Diskr. Mat., 5, Fizmatlit, Moscow, 2002, 235–240  mathnet

   2001
13. V. E. Tarakanov, “Maximum Matchings in the $n$-Dimensional Cube”, Math. Notes, 69:3 (2001), 411–420  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
14. F. M. Malyshev, V. E. Tarakanov, “On $(v,k)$-configurations”, Sb. Math., 192:9 (2001), 1341–1364  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus
15. V. E. Tarakanov, “Divisibility properties of points on elliptic curves over finite field”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 243–258  mathnet

   2000
16. V. N. Sachkov, V. E. Tarakanov, Combinatorics of nonnegative matrices, Progress in Theoretical and Applied Discrete Mathematics, 2, TVP, Moscow, 2000 , 448 pp. (in Russian)  mathscinet
17. V. E. Tarakanov, “On the set of values of a cubic polynomial over a simple finite field”, Tr. Diskr. Mat., 3, Fizmatlit, Moscow, 2000, 283–294  mathnet

   1999
18. V. E. Tarakanov, “Automorphism groups of circulants, and adjacency matrices of graphs”, Math. Notes, 65:3 (1999), 335–342  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)

   1997
19. F. M. Malyshev, V. E. Tarakanov, “Generalized de Bruijn graphs”, Math. Notes, 62:4 (1997), 449–456  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 5)
20. V. E. Tarakanov, “Estimates of the independence number of a hypergraph and the Ryser conjecture”, Math. Notes, 61:6 (1997), 731–738  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   1996
21. Yu. V. Bolotnikov, “Partially decomposable and totally indecomposable nonnegative matrices”, Math. Notes, 59:5 (1996), 463–476  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   1995
22. Yu. V. Bolotnikov, V. E. Tarakanov, “Nonnegative matrices with zero permanent”, Math. Notes, 58:4 (1995), 1021–1028  mathnet  crossref  mathscinet  zmath  isi

   1994
23. V. E. Tarakanov, “Cyclic binary matrices and groups of their permutation automorphisms”, Math. Notes, 55:4 (1994), 394–401  mathnet  crossref  mathscinet  zmath  isi  scopus

   1993
24. V. E. Tarakanov, “On the properties of interchange operations in classes of $(0,1)$-matrices”, Math. Notes, 53:4 (1993), 443–448  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   1992
25. V. E. Tarakanov, “The edge independence number and the covering number for regular graphs”, Discrete Math. Appl., 2:1 (1992), 1–10  mathnet  mathscinet  zmath

   1989
26. V. E. Tarakanov, “Covering numbers of regular multigraphs”, Math. Notes, 46:4 (1989), 798–804  mathnet  crossref  mathscinet  zmath  isi  scopus

   1988
27. V. E. Tarakanov, “Linear transformations and $(0,1)$-matrices”, Proc. Steklov Inst. Math., 177 (1988), 143–156  mathnet  mathscinet  zmath

   1985
28. V. E. Tarakanov, Combinatorial problems and $(0,1)$-matrices, Problems of Science and Technological Progress, “Nauka”, Moscow, 1985 , 192 pp. (Russian)  mathscinet
29. V. A. Nosov, V. N. Sachkov, V. E. Tarakanov, “Combinatorial analysis (nonnegative matrices, algorithmic problems)”, J. Soviet Math., 29:1 (1985), 1051–1099  mathnet  crossref  mathscinet  zmath  scopus

   1983
30. V. E. Tarakanov, “Depth of $(0,1)$-matrices with the same row and same column sums”, Math. Notes, 34:3 (1983), 718–725  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus
31. V. A. Nosov, V. N. Sachkov, V. E. Tarakanov, “Combinatorial analysis (matrix problems, order theory)”, J. Soviet Math., 21:6 (1983), 910–937  mathnet  crossref  mathscinet  zmath  scopus

   1980
32. V. E. Tarakanov, “Combinatorial problems on binary matrices”, Combinatorial analysis, 5, Moskov. Gos. Univ., Moscow, 1980, 4–15  mathscinet
33. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “On some classes of random variables on cycles of permutations”, Math. USSR-Sb., 36:1 (1980), 87–99  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1977
34. Ju. V. Bolotnikov, V. E. Tarakanov, “Limit distributions in problems on the cycles of random permutations”, Combinatorial and asymptotic analysis, 2, Krasnojarsk. Gos. Univ., Krasnoyarsk, 1977, 62–68  mathscinet

   1976
35. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “Asymptotic normality of some variables connected with the cyclic structure of random permutations”, Math. USSR-Sb., 28:1 (1976), 107–117  mathnet  crossref  mathscinet  zmath  isi (cited: 6)

   1975
36. V. E. Tarakanov, V. P. Chistyakov, “On the cycle structure of random permutations”, Math. USSR-Sb., 25:4 (1975), 559–565  mathnet  crossref  mathscinet  zmath

   1973
37. V. E. Tarakanov, “Maximum height of arbitrary classes of $(0,1)$-matrices and some of its applications”, Math. USSR-Sb., 21:3 (1973), 467–484  mathnet  crossref  mathscinet  zmath

   1972
38. O. V. Sarmanov, B. A. Sevast'yanov ,V. E. Tarakanov, “Some combinatorial identities”, Math. Notes, 11:1 (1972), 77–80  mathnet  crossref  mathscinet  zmath  zmath  elib  scopus (cited: 2)

   1968
39. V. E. Tarakanov, “Relations of maximal depth of classes of square $(0,1)$-matrices with various parameters”, Math. USSR-Sb., 6:1 (1968), 53–63  mathnet  crossref  mathscinet  zmath
40. V. E. Tarakanov, “Maximal depth of a class of $(0,1)$-matrices”, Math. USSR-Sb., 4:1 (1968), 3–12  mathnet  crossref  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019